# SDR UALA2012062903472

- Difficulty date: June 26, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 680 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 680 STR 25L HAS RIVET DAMAGED BY LIGHTNING STRIKE.   REPAIR ACCOMPLISHED IAW SRM REPAIR 3.  FABRICATED & INSTALLED EXTERNAL DOUBLER AND FILLER REPAIR.
